# SDR MASA200700104

- Difficulty date: February 18, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 18,347 hours, 16,928 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7118 PWM - RT OVER WING EMERGENCY DOOR CAUTION IN FLIGHT.  NO PRESSURIZATION ISSUES WERE REPORTED.  MX RESEATED THE DOOR.
